5 reactions of the body when you stop taking birth control pill
After months or even years using the contraceptive pill, the body becomes accustomed to receiving hormones. When this process is interrupted, the woman's body needs more some time to normalize their activities.
"By owning female hormones, the pill works by inhibiting the ovarian hormone production. So when is the interruption of its use, the ovary resumes hormonal activity with all his power, bringing symptoms beyond ovulation"Says gynecologist and obstetrician Élvio Junior Floresti, Floresti's Medical Center. Below, check which can be these symptoms:
Among the main reactions that take place during this period is the increase in skin oils and consequently, increased facial acne. "These effects are mainly due to the progesterone and androgens, which turn to be naturally produced by the ovaries"Says Floresti. He further explains that this is also because some pills contain cyproterone, an effective substance in decreased facial acne. So, to stop the use of this compound, the woman may notice a more serious increase in the number. It is best to seek help from a dermatologist to alleviate the problem.
"During the normal menstrual cycle, there is the release of the substance prostaglandin, which is responsible for causing the headaches, cramps, nausea and even vomiting in some cases"Explains gynecologist Jurandir Passos, the Delboni Diagnostic Medicine.
However, the side effects of one pill is decreased menstrual bleeding. So when a woman stops taking the birth, her menstruation normalizes and the symptoms may come back to bother.
The most common pill on the market, consisting of estrogen and progesterone, may have reversed its effects more easily. "After stopping the pill the next month menstruation patient should have come standard, ranging from three days later or earlier"Says Jurandir. The question, however, may be more complicated for women who use progesterone-only pill, known as mini pill. "This hormone has just atrophying important components that produce menstruation, so women do not menstruate material. The conditions of the uterus can be normalized up to three months, after that it is recommended that a more rigorous medical monitoring"Says the expert.
One consequence of birth control is to reduce the level of testosterone in women. The male hormone is an important factor for female sexual desire. "When you stop using a hormonal contraceptive, male hormone levels increase, improving libido"Says the gynecologist Ana Paula Marques Fernandes Yoshizumi.
"Everything will depend on how the hormonal balance of the woman. Until the body returns to normal, she may notice this increase in the caused by excess male hormone"Says Jurandir. When in doubt, remember how your body was before the pill, in adolescence, as to how he should react to medically interruption should be very close to it.